MathSciNet Relay Station
MathSciNet bibliographic data
MR1691010 (2001b:55024) 55P35 (55R35 57M25 57R25)
Wiest, Bert Loop spaces and the compression theorem. Proc. Amer. Math. Soc. 128 (2000), no. 12, 3741–3747.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement